Show simple item record

dc.contributor.authorDujmovic, V
dc.contributor.authorFellows, M
dc.contributor.authorHallett, M
dc.contributor.authorKitching, M
dc.contributor.authorLiotta, G
dc.contributor.authorMcCartin, C
dc.contributor.authorNishimura, N
dc.contributor.authorRagde, P
dc.contributor.authorRosamond, F
dc.contributor.authorSuderman, M
dc.contributor.authorWhitesides, S
dc.contributor.authorWood, DR
dc.date.available2014-05-21T22:43:01Z
dc.date.issued2006-06-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000237333500001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationDujmovic, V., Fellows, M., Hallett, M., Kitching, M., Liotta, G., McCartin, C., Nishimura, N., Ragde, P., Rosamond, F., Suderman, M., Whitesides, S. & Wood, D. R. (2006). A fixed-parameter approach to 2-layer planarization. ALGORITHMICA, 45 (2), pp.159-182. https://doi.org/10.1007/s00453-005-1181-y.
dc.identifier.issn0178-4617
dc.identifier.urihttp://hdl.handle.net/11343/29211
dc.languageEnglish
dc.publisherSPRINGER
dc.subjectPure Mathematics
dc.titleA fixed-parameter approach to 2-layer planarization
dc.typeJournal Article
dc.identifier.doi10.1007/s00453-005-1181-y
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleALGORITHMICA
melbourne.source.volume45
melbourne.source.issue2
melbourne.source.pages159-182
dc.description.pagestart159
melbourne.publicationid135428
melbourne.elementsid316759
melbourne.contributor.authorWOOD, DAVID
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1432-0541
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record